MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0022R FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0022R FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; FEMORAL COMPONENT CEMENTED
Model Number 02.12.0022R
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 march 2022: lot 172753: (b)(4) items manufactured and released on 10-sept-2017.Expiration date: 2022-09-03.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event since 1-1-2018.Other devices involved: batch review performed on 24 march 2022: gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot 171951: (b)(4) items manufactured and released on 24-july-2017.Expiration date: 2022-07-06.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event since 1-1-2018.Gmk-sphere 02.12.0211fr tibial insert fixed sphere flex #2/11 mm r (k140826) lot 164442: (b)(4) items manufactured and released on 19-oct-2016.Expiration date: 2021-09-19.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event since 1-1-2018.
 
Event or Problem Description
At 3 years and 11 months post primary revision surgery for knee instability.The reason of instability is unknown.All components have been revised successfully.

Brand Name
GMK-SPHERE 02.12.0022R FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14101037
Report Number3005180920-2022-00250
Device Sequence Number6229417
Product Code JWH
UDI-Device Identifier07630030862366
UDI-Public07630030862366
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2022
Device Model Number02.12.0022R
Device Catalogue Number02.12.0022R
Device Lot Number172753
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale